Advanced search
Start date

Proper actions and foliations in Riemannian geometry

Grant number: 14/22568-1
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): March 01, 2015
Effective date (End): January 31, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Claudio Gorodski
Grantee:Francisco José Gozzi
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:11/21362-2 - Group actions, submanifold theory and global analysis in Riemannian and pseudo-Riemannian geometry, AP.TEM


The goals of this project are to construct interesting examples of proper isometric actions of Lie groups, to provide a systematic description of such families with prescribed local symmetry and orbit space, and to study particular geometries with conditions of positive (or non-negative) under the auxiliary assumption that the metric is invariant under a certain action. We also intend to investigate the above questions in the more general context of singular Riemannian foliations.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GOZZI, FRANCISCO J.. Representations of compact Lie groups of low cohomogeneity. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 15, n. 1, p. 15-pg., . (14/22568-1)
GORODSKI, CLAUDIO; GOZZI, FRANCISCO J.. Representations with Sp(1)(k)-reductions and quaternion-Kahler symmetric spaces. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 561-575, . (14/22568-1, 11/21362-2)

Please report errors in scientific publications list by writing to: